MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584240
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a051201 captures the reportable event of cutting wire anchor dislodged or dislocated.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution rx was used in a procedure performed on (b)(6) 2025.It was reported that the cutting wire of the jagtome revolution rx would not raise up and appeared to be loose in one end.No further information has been obtained despite good faith efforts.The reported event may suggest that the wire/anchor was dislodged or dislocated.There were no reported patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a051201 captures the reportable event of cutting wire anchor dislodged or dislocated.Block h11: (investigation result).The returned jagtome revolution rx was analyzed, and a visual and microscopic evaluation noted that the distal pierced hole (tomes extrusion) was torn; the cutting wire anchor was displaced from its original position, but the wire anchor is still within the catheter and was not dislodged.No other problems with the device were noted.The reported event of cutting wire anchor dislodged or dislocated was not confirmed.Upon analysis, it was found that the distal pierced hole was torn (working length torn).The torn distal pierced hole could have been generated by submitting the catheter to tension forces during the handle actuation and bowing the device without being completely out of the scope that can lead to tear and displace the cutting wire anchor from its position.Based on all gathered information, the most probable root cause is adverse event related to procedure.

Brand Name
JAGTOME REVOLUTION RX
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21588492
Report Number3005099803-2025-00948
Device Sequence Number12951123
Product Code KNS
UDI-Device Identifier08714729953234
UDI-Public(01)08714729953234(17)271113(10)35279014
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584240
Device Catalogue NumberM00584240
Device Lot Number0035279014
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite